Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 6, Pages 907–914 (Mi mz8111)  

Properties of asymptotic expansions

L. V. Rozovskii

Leningrad State University

Abstract: The distribution function of a normalized sum of identically distributed independent random vectors is considered and some properties of its asymptotic expansions are studied. With the help of the results obtained here a theorem due to I. A. Ibragimov is strengthened.

Full text: PDF file (479 kB)

English version:
Mathematical Notes, 1977, 22:6, 996–1001

Bibliographic databases:

UDC: 519.2
Received: 15.04.1975

Citation: L. V. Rozovskii, “Properties of asymptotic expansions”, Mat. Zametki, 22:6 (1977), 907–914; Math. Notes, 22:6 (1977), 996–1001

Citation in format AMSBIB
\Bibitem{Roz77}
\by L.~V.~Rozovskii
\paper Properties of asymptotic expansions
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 6
\pages 907--914
\mathnet{http://mi.mathnet.ru/mz8111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=494420}
\zmath{https://zbmath.org/?q=an:0395.60016}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 6
\pages 996--1001
\crossref{https://doi.org/10.1007/BF01099571}


Linking options:
  • http://mi.mathnet.ru/eng/mz8111
  • http://mi.mathnet.ru/eng/mz/v22/i6/p907

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021